# SDR SWAA2022042900046

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,939 hours, 14,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1672
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1672 ARE INOP / [01] REPLACED BATTERY PACK M1672 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1
